MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System
Model Number CI632
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (b)(6) 2026, due to an infection (site of infection not confirmed).Additional information has been requested but has not been made available as of the date of this report.

Brand Name
Nucleus CI632 Profile Plus with Slim Modiolar Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50726117
Report Number6000034-2026-03181
Device Sequence Number16098724
Product Code MCM
UDI-Device Identifier09321502036580
UDI-Public(01)09321502036580(11)240205(17)260204
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/11/2026
Report Date (Section F) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/04/2026
Device Model NumberCI632
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/17/2026
Date Report to Manufacturer08/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/11/2026